# SDR ASMF200606018

- Difficulty date: June 28, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737*
- Aircraft serial: 30283
- Aircraft time: 12,656 hours, 8,623 cycles
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Thrust Reverser
- Condition: Failed
- Location: Right
- Part time: 9,794 hours, 6,631 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM (R ENGINE REVERSE) LIGHT TURNED ON AT P5. CAPTAIN PERFORMED 4 REVERSE CYCLES BUT FAIL CONTINUED. BITE TO EAU MODULE WAS PERFORMED AND REVERSE FAIL CODE APPEARED, THEREFORE, REVERSE WAS DEFERRED IAW MEL 78-1. DURING OVERNIGHT CHECK, THE MANUAL UNLOCK HANDLE WAS DETECTED BROKEN, SO REVERSE CONTINUED DEFERRED.
